American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G25) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] M. M. Luz and M. P. Moklyachuk. Minimax-robust filtering problem for stochastic sequences with stationary increments. Theor. Probability and Math. Statist. 89 (2014) 127-142.
Abstract, references, and article information   
View Article: PDF

[2] I. I. Dubovets’ka and M. P. Moklyachuk. Extrapolation of periodically correlated stochastic processes observed with noise. Theor. Probability and Math. Statist. 88 (2014) 67-83.
Abstract, references, and article information   
View Article: PDF

[3] M. M. Luz and M. P. Moklyachuk. Interpolation of functionals of stochastic sequences with stationary increments. Theor. Probability and Math. Statist. 87 (2013) 117-133.
Abstract, references, and article information   
View Article: PDF

[4] I. I. Dubovets′ka and M. P. Moklyachuk. Filtration of linear functionals of periodically correlated sequences. Theor. Probability and Math. Statist. 86 (2013) 51-64.
Abstract, references, and article information   
View Article: PDF

[5] I. I. Dubovets’ka, O. Yu. Masyutka and M. P. Moklyachuk. Interpolation of periodically correlated stochastic sequences. Theor. Probability and Math. Statist. 84 (2012) 43-56.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia